sexologist-icon
Contraceptive course
1) I am in my contraceptive cycle for past 1month and this is my first period on the course. My bleeding is dark brown in color and bleeding is very less than normal...is this normal? Or should i consult my doctor? Medicine i have: ovarall 2) I wanted my baby after a year so is that fine if i stay on contraceptive course so long? Will this cause amy side effect Pls guide
48 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Disha Sridhar
Obstetrician 13 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹800 for 24 hrs

Absolutely  the pills have synthetic  hormones  which can have side effects  in the long run. To know more on this, please  read my blogs on www.truhealing.com or practo health  feeds. Hope that helps....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Aaditi Acharya Sharma
Gynecologist 11 yrs exp Delhi
Yes u have regulated bleeding with pills.. and u can continue using it without any major side effects
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.